Number of the records: 1

Renormalized perturbation theories of Anderson localization: Self-consistent two-particle vertices

  1. 1.
    SYSNO0367098
    TitleRenormalized perturbation theories of Anderson localization: Self-consistent two-particle vertices
    Author(s)lupa Janiš, Václav (FZU-D) - lupa Pokorný, Vladislav (FZU-D)
    ID´sJaniš, Václav (FZU-D) RID, RIVID
    Pokorný, Vladislav (FZU-D) RID, RIVID
    Source Titlelupa Annalen der Physik. Roč. 523, 8-9 (2011), s. 715-723
    Document TypeČlánek v odborném periodiku
    Languageeng
    CountryDE
    Keywords diagrammatic expansion * self-consistent renormalizations * electron-hole symmetry
    Permanent Linkhttp://hdl.handle.net/11104/0201877